# SDR MASA200600162

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,410 hours, 4,528 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6433 PHX, O/B FLIGHT SPOILERS AND O/B FLIGHT SPOILERON CAUTION MESSAGES IN FLIGHT.  MX RESET THE SYSTEM.
